# SDR UIEA2021020800250

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 80217012
- Part serial: 9808043
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PR VALVE HAS PENUMATIC LEAK AS PER  EO # 1936A088( REMOVED AND REPLACED #2 ENG PRV AS PER 36-11-18  LEAK CHECK GOOD. REQUIRES  RUN UP. OPS  CHECK. NO LEAKS NOTICED  POST ENG RUN UP. OP CHECK NORMAL. )
